# SDR SWIA200413841

- Difficulty date: September 12, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 13,624 hours, 11,979 cycles
- Engine: Ge CF343A1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH WILL NOT TRIM NOSE UP, NOSE DOWN OK.  REMOVED AND REPLACED CAPTAIN TRIM SWITCH ON YOKE IAW CRJ200 MM 27-00-00.  OPERATIONAL CHECK GOOD.
